RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 2, Pages 194–205 (Mi mz1041)  

This article is cited in 2 scientific papers (total in 2 papers)

On the structure of a cone of normal unbounded completely positive maps

J. C. Garcia

Departamento de Matemáticas UAM-I

DOI: https://doi.org/10.4213/mzm1041

Full text: PDF file (244 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:2, 159–167

Bibliographic databases:

UDC: 517.98
Received: 30.12.1997

Citation: J. C. Garcia, “On the structure of a cone of normal unbounded completely positive maps”, Mat. Zametki, 65:2 (1999), 194–205; Math. Notes, 65:2 (1999), 159–167

Citation in format AMSBIB
\Bibitem{Gar99}
\by J.~C.~Garcia
\paper On the structure of a~cone of normal unbounded completely positive maps
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 2
\pages 194--205
\mathnet{http://mi.mathnet.ru/mz1041}
\crossref{https://doi.org/10.4213/mzm1041}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706597}
\zmath{https://zbmath.org/?q=an:0952.47053}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 2
\pages 159--167
\crossref{https://doi.org/10.1007/BF02679812}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600020}


Linking options:
  • http://mi.mathnet.ru/eng/mz1041
  • https://doi.org/10.4213/mzm1041
  • http://mi.mathnet.ru/eng/mz/v65/i2/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Chebotarev, S. Yu. Shustikov, “Conditions Sufficient for the Conservativity of a Minimal Quantum Dynamical Semigroup”, Math. Notes, 71:5 (2002), 692–710  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Chebotarev A. Garcia J. Quezada R., “Interaction Representation Method for Markov Master Equations in Quantum Optics”, Stochastic Analysis and Mathematical Physics II, Trends in Mathematics, ed. Rebolledo R., Birkhauser Verlag Ag, 2003, 9–28  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:170
    Full text:76
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020